Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Time analyticity and backward uniqueness for the Boussinesq equations

Tom 135 / 2014

Qianqian Hou, Xiaojing Xu Colloquium Mathematicum 135 (2014), 15-26 MSC: 35Q35, 35B35, 35B65, 76D03. DOI: 10.4064/cm135-1-2

Streszczenie

We prove that strong solutions of the Boussinesq equations in 2D and 3D can be extended as analytic functions of complex time. As a consequence we obtain the backward uniqueness of solutions.

Autorzy

  • Qianqian HouSchool of Mathematical Sciences
    Beijing Normal University
    and
    Laboratory of Mathematics and Complex Systems
    Ministry of Education
    Beijing 100875, P.R. China
    e-mail
  • Xiaojing XuSchool of Mathematical Sciences
    Beijing Normal University
    and
    Laboratory of Mathematics and Complex Systems
    Ministry of Education
    Beijing 100875, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek